| Model Number |
802518 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported the last order of catheters were all ¿slim at the neck¿ , in other words, bent.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to operator error.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown therefore the device history record could not be reviewed.The labeling review was not performed due to the labeling review could not have prevented the reported failure.Correction: e, f, h h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the last order of catheters was slim at the neck in other words the catheters were bent.Per follow up made on (b)(6)2021 the customer stated neck on some catheters were smaller than the rest of the catheters.It was noted that the customer was still able to use the catheter but stated as the catheter was difficult to insert.